On boundary value problems of higher order abstract fractional integro-differential equations

Document Type : Research Paper


Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad - 431004, Maharashtra, India.


The aim of this paper is to establish the existence of solutions of boundary value problems of nonlinear fractional integro-differential equations involving Caputo fractional derivative by using the techniques such as fractional calculus, H\"{o}lder inequality, Krasnoselskii's fixed point theorem and nonlinear alternative of Leray-Schauder type. Examples are exhibited to illustrate the main results.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 165-184
  • Receive Date: 25 August 2015
  • Revise Date: 29 February 2016
  • Accept Date: 08 December 2016